# SDR HEEA065049

- Difficulty date: November 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N405PH
- Make and model: Bell 407
- Aircraft serial: 53207
- System (JASC): 3212 · Emergency Flotation Section
- Part: Cover
- Part number: 206050247135
- Condition: Torn
- Location: Float
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOAT COVER END CAP TORN AND FRAYED.
